# SDR SWAA2022032586507

- Difficulty date: March 21, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737*
- Aircraft serial: 30707
- Aircraft time: 57,510 hours, 38,080 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAPS DISAGREE. SELECTED FLAPS TO 40 - ONLY INDICATED 25. / [01] REMOVED AND REPLACE LT FLAP POSITION TRANSMITTER PER M/M 27-58-01.
